MAUDE Adverse Event Report: SAVARIA LIFTS (UK) SAVRAIA LIFTS (UK) LTD - HANDICARE; CURVED STAIRLIFT

SAVARIA LIFTS (UK) SAVRAIA LIFTS (UK) LTD - HANDICARE; CURVED STAIRLIFT
Model Number 2000
Medical Device Problem Codes Vibration (1674); Failure to Align (2522)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
End user states that seat swivel did not work.End user travelled up stairs, once at the landing the swivel motor failed to engage.End user attempted to leave the lift in a panicked state, upon disembarking his legs gave way resulting in him falling against the wall and being unable to get up.Sustained bruises.
 
Additional Manufacturer Narrative
Swivel motor failure, issue resolved.Incident attributable to end users panic and pre-existing medical condition which caused end users legs to give way when dismounting, resulting in end user leaving the chair in an unsafe manner.Initial report of incident did not cover injuries sustained by end user, upon further information incident was determined to be reportable.

Brand Name
SAVRAIA LIFTS (UK) LTD - HANDICARE
Common Device Name
CURVED STAIRLIFT
Manufacturer (Section D)
SAVARIA LIFTS (UK)
82 first avenue
pensnett estate
kingswinford, west midlands DY6 7 FJ
UK  DY6 7FJ
Manufacturer (Section G)
SAVARIA LIFTS (UK) LTD
82 first avenue
pensnett estate
kingswinford, west midlands DY6 7 FJ
UK   DY6 7FJ
Manufacturer Contact
duncan walker
82 first avenue
pensnett estate
kingswinford, west midlands DY6 7-FJ
UK   DY6 7FJ
MDR Report Key24982057
Report Number3011268530-2026-00003
Device Sequence Number10514999
Product Code PCD
UDI-Device Identifier05056233700045
UDI-Public(01)05056233700045(11)200227
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2000
Device Catalogue NumberST00575468
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale